July  2014, 34(7): 2703-2728. doi: 10.3934/dcds.2014.34.2703

Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$

1. 

Department of Mathematics, Inha University, Incheon, 402-751, South Korea

2. 

Department of Mathematics and Research Institute for Basic Sciences, Kyung Hee University, 1 Hoegi-Dong, Dongdaemun-Gu, Seoul, 130-701

3. 

Taida Institute for Mathematical Sciences(TIMS), National Taiwan University, No. 1, Sec. 4, Roosevelt Road, Taipei, 106, Taiwan

Received  May 2013 Revised  October 2013 Published  December 2013

In this paper, we construct multivortex solutions of the elliptic governing equation for the self-dual Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$ when the Chern-Simons coupling parameter is sufficiently small, and the location of singular points satisfy suitable conditions. Our solutions show concentration phenomena at some points of the singular points as the coupling parameter tends to zero, and they are locally asymptotically radial near each blow-up point.
Citation: Kwangseok Choe, Jongmin Han, Chang-Shou Lin. Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2703-2728. doi: 10.3934/dcds.2014.34.2703
References:
[1]

K. Arthur, D. Tchrakian and Y. Yang, Topological and nontopological self-dual Chern-Simons solitons in a gauged $O(3)$ model, Phys. Rev. D (3), 54 (1996), 5245-5258. doi: 10.1103/PhysRevD.54.5245.

[2]

D. Bartolucci, Y. Lee, C.-S. Lin and M. Onodera, Asymptotic analysis of solutions to a gauged $O(3)$ sigma model,, preprint., (). 

[3]

M. S. Berger and Y. Y. Chen, Symmetric vortices for the Ginzberg-Landau equations of superconductivity and the nonlinear desingularization phenomenon, J. Funct. Anal., 82 (1989), 259-295. doi: 10.1016/0022-1236(89)90071-2.

[4]

F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Progress in Nonlinear Differential Equations and their Applications, 13, Birkhäuser Boston, Inc., Boston, MA, 1994. doi: 10.1007/978-1-4612-0287-5.

[5]

D. Chae and O. Yu Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302.

[6]

D. Chae and H.-S. Nam, Multiple existence of the multivortex solutions of the self-dual Chern-Simons $CP(1)$ model on a doubly periodic domain, Lett. Math. Phys., 49 (1999), 297-315. doi: 10.1023/A:1007683108679.

[7]

H. Chan, C.-C. Fu and C.-S. Lin, Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221. doi: 10.1007/s00220-002-0691-6.

[8]

X. Chen, S. Hastings, J. B. Mcleod and Y. Yang, A nonlinear elliptic equation arising from gauge field theory and cosmology, Proc. Roy. Soc. London Ser. A, 446 (1994), 453-478. doi: 10.1098/rspa.1994.0115.

[9]

K. Choe, Periodic solutions in the Chern-Simons gauged $O(3)$ sigma model with a symmetric potential,, preprint., (). 

[10]

K. Choe and J. Han, Existence and properties of radial solutions in the self-dual Chern-Simons $O(3)$ sigma model, J. Math. Phys., 52 (2011), 082301, 20 pp. doi: 10.1063/1.3618327.

[11]

K. Choe, J. Han, C.-S. Lin and T.-C. Lin, Uniqueness and solution structure of nonlinear equations arising from the Chern-Simons gauged $O(3)$ sigma models, J. Diff. Eqns., 255 (2013), 2136-2166. doi: 10.1016/j.jde.2013.06.010.

[12]

K. Choe and H.-S. Nam, Existence and uniqueness of topological multivortex solutions of the self-dual Chern-Simons $CP(1)$ model, Nonlin. Anal., 66 (2007), 2794-2813. doi: 10.1016/j.na.2006.04.008.

[13]

K. Kimm, K. Lee and T. Lee, Anyonic Bogomol'nyi solitons in a gauged $O(3)$ sigma model, Phys. Rev. D, 53 (1996), 4436-4440. doi: 10.1103/PhysRevD.53.4436.

[14]

C.-S. Lin and S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758.

[15]

H.-S. Nam, Asymptotics for the condensate multivortex solutions in the self-dual Chern-Simons CP(1) model, J. Math. Phys., 42 (2001), 5698-5712. doi: 10.1063/1.1409962.

[16]

Y. Yang, The existence of solitons in gauged sigma models with broken symmetry: Some remarks, Lett. Math. Phys., 40 (1997), 177-189. doi: 10.1023/A:1007363726173.

show all references

References:
[1]

K. Arthur, D. Tchrakian and Y. Yang, Topological and nontopological self-dual Chern-Simons solitons in a gauged $O(3)$ model, Phys. Rev. D (3), 54 (1996), 5245-5258. doi: 10.1103/PhysRevD.54.5245.

[2]

D. Bartolucci, Y. Lee, C.-S. Lin and M. Onodera, Asymptotic analysis of solutions to a gauged $O(3)$ sigma model,, preprint., (). 

[3]

M. S. Berger and Y. Y. Chen, Symmetric vortices for the Ginzberg-Landau equations of superconductivity and the nonlinear desingularization phenomenon, J. Funct. Anal., 82 (1989), 259-295. doi: 10.1016/0022-1236(89)90071-2.

[4]

F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Progress in Nonlinear Differential Equations and their Applications, 13, Birkhäuser Boston, Inc., Boston, MA, 1994. doi: 10.1007/978-1-4612-0287-5.

[5]

D. Chae and O. Yu Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302.

[6]

D. Chae and H.-S. Nam, Multiple existence of the multivortex solutions of the self-dual Chern-Simons $CP(1)$ model on a doubly periodic domain, Lett. Math. Phys., 49 (1999), 297-315. doi: 10.1023/A:1007683108679.

[7]

H. Chan, C.-C. Fu and C.-S. Lin, Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221. doi: 10.1007/s00220-002-0691-6.

[8]

X. Chen, S. Hastings, J. B. Mcleod and Y. Yang, A nonlinear elliptic equation arising from gauge field theory and cosmology, Proc. Roy. Soc. London Ser. A, 446 (1994), 453-478. doi: 10.1098/rspa.1994.0115.

[9]

K. Choe, Periodic solutions in the Chern-Simons gauged $O(3)$ sigma model with a symmetric potential,, preprint., (). 

[10]

K. Choe and J. Han, Existence and properties of radial solutions in the self-dual Chern-Simons $O(3)$ sigma model, J. Math. Phys., 52 (2011), 082301, 20 pp. doi: 10.1063/1.3618327.

[11]

K. Choe, J. Han, C.-S. Lin and T.-C. Lin, Uniqueness and solution structure of nonlinear equations arising from the Chern-Simons gauged $O(3)$ sigma models, J. Diff. Eqns., 255 (2013), 2136-2166. doi: 10.1016/j.jde.2013.06.010.

[12]

K. Choe and H.-S. Nam, Existence and uniqueness of topological multivortex solutions of the self-dual Chern-Simons $CP(1)$ model, Nonlin. Anal., 66 (2007), 2794-2813. doi: 10.1016/j.na.2006.04.008.

[13]

K. Kimm, K. Lee and T. Lee, Anyonic Bogomol'nyi solitons in a gauged $O(3)$ sigma model, Phys. Rev. D, 53 (1996), 4436-4440. doi: 10.1103/PhysRevD.53.4436.

[14]

C.-S. Lin and S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758.

[15]

H.-S. Nam, Asymptotics for the condensate multivortex solutions in the self-dual Chern-Simons CP(1) model, J. Math. Phys., 42 (2001), 5698-5712. doi: 10.1063/1.1409962.

[16]

Y. Yang, The existence of solitons in gauged sigma models with broken symmetry: Some remarks, Lett. Math. Phys., 40 (1997), 177-189. doi: 10.1023/A:1007363726173.

[1]

Kwangseok Choe, Hyungjin Huh. Chern-Simons gauged sigma model into $ \mathbb{H}^2 $ and its self-dual equations. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4613-4646. doi: 10.3934/dcds.2019189

[2]

Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064

[3]

Jeongho Kim, Bora Moon. Finite difference methods for the one-dimensional Chern-Simons gauged models. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022003

[4]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[5]

Hsin-Yuan Huang. Vortex Condensation in General U(1)×U(1) Abelian Chern-Simons Model on a flat torus. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021234

[6]

Huyuan Chen, Hichem Hajaiej. Classification of non-topological solutions of an elliptic equation arising from self-dual gauged Sigma model. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3373-3393. doi: 10.3934/cpaa.2021109

[7]

Youyan Wan, Jinggang Tan. The existence of nontrivial solutions to Chern-Simons-Schrödinger systems. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2765-2786. doi: 10.3934/dcds.2017119

[8]

Lingyu Li, Jianfu Yang, Jinge Yang. Solutions to Chern-Simons-Schrödinger systems with external potential. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1967-1981. doi: 10.3934/dcdss.2021008

[9]

Jeongho Kim, Bora Moon. Hydrodynamic limits of the nonlinear Schrödinger equation with the Chern-Simons gauge fields. Discrete and Continuous Dynamical Systems, 2022, 42 (6) : 2541-2561. doi: 10.3934/dcds.2021202

[10]

Hartmut Pecher. Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge. Discrete and Continuous Dynamical Systems, 2016, 36 (4) : 2193-2204. doi: 10.3934/dcds.2016.36.2193

[11]

Jincai Kang, Chunlei Tang. Existence of nontrivial solutions to Chern-Simons-Schrödinger system with indefinite potential. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021016

[12]

Rodrigo Donizete Euzébio, Jaume Llibre. Periodic solutions of El Niño model through the Vallis differential system. Discrete and Continuous Dynamical Systems, 2014, 34 (9) : 3455-3469. doi: 10.3934/dcds.2014.34.3455

[13]

Teresa D'Aprile. Bubbling solutions for the Liouville equation around a quantized singularity in symmetric domains. Communications on Pure and Applied Analysis, 2021, 20 (1) : 159-191. doi: 10.3934/cpaa.2020262

[14]

Haitao Yang, Yibin Zhang. Boundary bubbling solutions for a planar elliptic problem with exponential Neumann data. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5467-5502. doi: 10.3934/dcds.2017238

[15]

Weiwei Ao. Sharp estimates for fully bubbling solutions of $B_2$ Toda system. Discrete and Continuous Dynamical Systems, 2016, 36 (4) : 1759-1788. doi: 10.3934/dcds.2016.36.1759

[16]

Hartmut Pecher. The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4875-4893. doi: 10.3934/dcds.2019199

[17]

Tiancong Chen, Qing Han. Smooth local solutions to Weingarten equations and $\sigma_k$-equations. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 653-660. doi: 10.3934/dcds.2016.36.653

[18]

Hyungjin Huh. Towards the Chern-Simons-Higgs equation with finite energy. Discrete and Continuous Dynamical Systems, 2011, 30 (4) : 1145-1159. doi: 10.3934/dcds.2011.30.1145

[19]

Nikolaos Bournaveas, Timothy Candy, Shuji Machihara. A note on the Chern-Simons-Dirac equations in the Coulomb gauge. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2693-2701. doi: 10.3934/dcds.2014.34.2693

[20]

Jincai Kang, Chunlei Tang. Ground state radial sign-changing solutions for a gauged nonlinear Schrödinger equation involving critical growth. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5239-5252. doi: 10.3934/cpaa.2020235

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (81)
  • HTML views (0)
  • Cited by (9)

Other articles
by authors

[Back to Top]